# SDR HNAA0700180

- Difficulty date: July 15, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 38,782 hours, 42,579 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 782729018
- Part serial: 921272
- Condition: Leaking
- Part time: 17,301 hours, 19,208 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED IN FLT ON APPROACH TO LANCASTER (LNS) GOING ON AND OFF INTERMITTENTLY, WITH ASSC MASTER WARNING LIGHT.  INSP BAG BAY NO FIRE OR SMOKE DETECTED.  REMOVED AND REPLACED  FWD AND AFT SMOKE DET'S AS REQ.  MECH FOUND ACM LEAKING OIL.  BAG BAY SMOKE DET'S REMOVED AND REPLACED.  FERRIED TO MDT.  REMOVED AND REPLACED ACM, OPS CHECK GOOD.
